← Return to Gabapentin for rapid gastric emptying, diarrhea and possible CdiffDiscussion
Gabapentin for rapid gastric emptying, diarrhea and possible CdiffDigestive Health | Last Active: Oct 5, 2021 | Replies (8)
Comment receiving replies
Replies to "Hi @celderki07, You'll see that I moved your last post to your previous discussion that you..."
I didn't get diagnosed for a month and then they gave my flagel which l was allergic to. Platelets dropped to 80 and was very sick. Vancomycin was much better; but honestly it was the S Boulardii that turned me around.
So sorry you are dealing with Cdiff. In my case when they detected the toxin they started me on Vancomycin. And had a relapse and another round of antibiotic. My body didn’t feel right and felt that c Diff was coming back so I went and worked with a Naturopathic doctor because I refused to keep taking antibiotics. The naturopathic doctor put me on herbal antimicrobial for a month along with other things like GI revive to heal my gut. I took lots of probiotics and S Boulardii was a game changer. I was taking saccharomyces boulardii three days per day. When I got tested after c Diff was gone but still felt awful lots of loose stools per day they diagnosed me with post infection IBS. Saw a nutritionist that started me on a low FODMAP diet for 6 weeks and slowly introduced food back. It took me a full year to start feeling like human again but I still take probiotics to this day and stopped the S Boulardii now. Hope this helps please ask away. This is something when you learn about you will be able to fight. I bought as well Michelle Moore’s book on c Diff. Google her it was a great book that taught me a lot. Wishing you a speedy recovery. God bless